Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5418
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKaya, Adem-
dc.date.accessioned2017-04-27T07:42:53Z-
dc.date.available2017-04-27T07:42:53Z-
dc.date.issued2014-08-
dc.identifier.citationKaya, A. (2014). A finite difference scheme for multidimensional convection-diffusion-reaction equations. Computer Methods in Applied Mechanics and Engineering, 278, 347-360. doi:10.1016/j.cma.2014.06.002en_US
dc.identifier.issn0045-7825-
dc.identifier.urihttps://doi.org/10.1016/j.cma.2014.06.002-
dc.identifier.urihttp://hdl.handle.net/11147/5418-
dc.description.abstractIn this paper a finite difference scheme is proposed for multidimensional convection-diffusion-reaction equations, particularly designed to treat the most interesting case of small diffusion. It is based closely on the work S¸endur and Neslitu¨rk (2011). Application of the method to multidimensional convection-diffusion-reaction equation is based on a simple splitting of the convection-diffusion-reaction equation and then joining their approximations obtained with S¸endur and Neslitu¨rk (2011). The method adapts very well to all regimes with continuous transitions from one regime to another. Numerical tests show good performance of the method and superiority with respect to well known stabilized finite element methods.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofComputer Methods in Applied Mechanics and Engineeringen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAdvection-diffusion-reactionen_US
dc.subjectFinite difference methoden_US
dc.subjectFinite element methoden_US
dc.titleA finite difference scheme for multidimensional convection-diffusion-reaction equationsen_US
dc.typeArticleen_US
dc.authoridTR110386en_US
dc.institutionauthorKaya, Adem-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume278en_US
dc.identifier.startpage347en_US
dc.identifier.endpage360en_US
dc.identifier.wosWOS:000340301200017en_US
dc.identifier.scopus2-s2.0-84945173638en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.cma.2014.06.002-
dc.relation.doi10.1016/j.cma.2014.06.002en_US
dc.coverage.doi10.1016/j.cma.2014.06.002en_US
dc.identifier.wosqualityQ1-
dc.identifier.scopusqualityQ1-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.openairetypeArticle-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5418.pdfMakale1.53 MBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

15
checked on Feb 17, 2024

WEB OF SCIENCETM
Citations

12
checked on Jan 20, 2024

Page view(s)

136
checked on Feb 19, 2024

Download(s)

288
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.